Fair Schedule

August 9-12, 2018

Some 4H events will take place prior to when the fair officially begins on Aug 9

Monday, August 6

4-8pm > Check-in ALL 4-H Static Exhibits (except clothing and decorated cakes); 4-H Center

Tuesday, August 7

8am > 4-H Static, Foods, Horticultural Interviews & Judging; 4-H Center
9am > Trails, Barrel, Keyhole, figure 8 – 4-H Horse Show
6-8pm > Enter all Open Class exhibits except poultry and rabbits; Ag Pavilion

Wednesday, August 8

8am > 4-H Horse Show – English, Showmanship,
8am > Halter Horsemanship, Western Pleasure,
8am > Ranch Riding, 2-yr. old snaffle bit
8-8:30am > Open Class entries continue for Flowers and Produce only; Ag Pavilion
4-8pm > Enter all livestock exhibits

Thursday, August 9

8am > 4-H Rabbit Show; Small Animal Tent
11am > 4-H & FFA Meat Goat Show; Livestock Center
1pm > 4-H & FFA Sheep Show; Livestock Center
3:30-5pm > Mutton Bustin; Rodeo Arena / Additional info
4pm
> 4-H Dog Show; Reunion Center
5pm > Exhibit buildings open (close at 9:00 p.m.)
5pm > Petting Zoo open (close at 9:00 p.m.)
5pm > Wine & Cheese; Harvest Hall
6pm > Baby Olympics; Ag Pavilion (5:00 registration)
7pm > “Giddy Up” Pony Races; Ag Pavilion
7-10pm > D.J. Colton Wehrs and Gunnison Drive in the Beer Garden

Friday, August 10

10:30am > 4-H & FFA Dairy Cattle Show; Livestock Center
11am > 4-H & FFA Poultry Show, followed by Open Class; Small Animal Tent
1pm > 4-H & FFA Dairy Goat Show; Livestock Center
1pm > Kids Day: Story Hour, Face Painting, Tractor Rides, Balloon Sculpting; Ag Pavilion
2pm > 4-H Small Animal & Cat Show; 4-H Cottage
4pm > 4-H & FFA Beef Show; Livestock Center
4-7pm > 4-H Foundation Hamburger Feed; east side of 4-H Center
7pm > Grandstand Concert begins – Featuring “BlackHawk” & “Forgotten Highway” / Get tickets
7-9pm > “Pam Kragt” Live Music – Ag Pavilion Free Stage

Saturday, August 11

8am > Hog Show; Livestock Center
11am > Exhibit buildings open (close at 9:00 p.m.)
11am > Petting Zoo open (close at 9:00 p.m.
1pm > Pedal Tractor Pull; Harvest Hall
2:30pm > 4-H Award Program & Senior Scholarship Presentation; Ag Pavilion
5pm > Accordian Jamboree; Ag Pavilion
7-9pm > “Those Two” Live Music – Ag Pavilion Free Stage
8pm-12am > “Lloyd McCanter” and the Honky Tonk Revival; Beer Garden

Sunday, August 12

7-10am > 4-H & FFA Exhibitor and Family Breakfast; 4-H Center
11:15am > Clover Kid Pet Show; Ag Pavilion
12pm > Petting Zoo open (close at 4:00 p.m.)
12pm > Overall Showman Contest & Herdsmanship Awards Presentation
1pm > “Wiener Dog” Races; Reunion Center
1-5pm > Nebraska State Fair Open Class entry drop off; Ag Pavilion
4pm > Ag Pavilion Closes
6pm > Demo Derby; Grandstand

BlackHawk with Forgotten Highway

Friday, August 10, 2018

7pm – Concert begins
5:30pm – Gates open

  • Bring your lawn chairs if you choose
  • Normal seating in the seating sections will be first come first serve.
  • Standing room on the arena ground level is fist come first serve.

Mutton Bustin’

Thursday, August 9, 2018
Rodeo Arena

Registration starts at 3pm
Rides from 3:30pm to 5pm
For kids 60lbs and under
Prizes sponsored by Seward Co. Ad Society

4H Fair Program Schedule

July 10 – August 13, 2018

Lego Exhibition

August 9 – 12, 2018